# SDR CA020612002

- Difficulty date: June 3, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 9,211 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: CM3690A60XXX
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LEAK, FROM BELLY THE MAIN LANDING GEAR RETRACTION LINE WAS RUBBING AGAINST A SCREW, THAT WAS HOLDING TWO CLAMPS AROUND TWO OTHER HYDRAULIC LINES UNDER THE RELAY BOX IN THE BELLY.
